# SDR ASAA2019040848893

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 47,051 hours, 14,076 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Nr 1 Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 FUEL QUANTITY INDICATOR SHOWS IMBALANCE. GROUNDED - YES. CYCLED A/C POWER #1 FUEL IMBALANCE AMBER LIGHT EXTINGUISHED PERFORMED B737-800 FIM TASK 28-41-00-810-801 NO FAULTS FOUND.
